# SDR IXX2008F00012

- Difficulty date: July 11, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR 3 ENGINE FIRE WARNING LIGHT ILLUMINATED MOMENTARILY.  FLIGHT CREW RETARDED THE THROTTLES AND SHUTDOWN THE ENGINE.  THE FIRE LIGHT AND WARNING WENT OUT.  APPROX 30 MINUTES LATER FIRE WARNING CAME BACK ON.  FLIGHT CREW FIRED (1) BOTTLE AND AGENT DISCHARGED LIGHT WENT OUT AND NEVER CAME BACK ON.  AC FLEW DIRECT TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  (OPEN) (K)
